# SDR AALA20131109018

- Difficulty date: November 9, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 104,775 hours, 20,078 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LAX CREW REPORTED LE FLAP ASYMMETRY.  EMERGENCY DECLARED FLIGHT PERFORMED GO AROUND & LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HIGH RESISTANCE FROM PROXIMITY S297 TO D4378J PLUG.  REPLACED WIRE, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
